# SDR 20001017AP004

- Difficulty date: June 26, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N198GA
- Make and model: Beech 1900C
- Aircraft serial: UB5
- System (JASC): 2450 · AC Power Distribution System
- Part: Panel
- Part number: 1140340787R
- Condition: Shorted
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 9449 - RSW-TPA - DURING TAXI, HEARD AND SAW ELECTRICAL ARC ON MAIN CIRCUIT BREAKER PANEL, THERE WAS A SMELL OF ELECTRICAL SMOKE.  REMOVED AND REPLACED LUMINESCENT PANEL IAW BEECHCRAFT MM CHAP 33.  OPERATIONAL CHECK NORMAL.  (M)
